Vol. 302, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
An endpoint estimate of the Kunze–Stein phenomenon on $\mathrm{SU}(n,m)$

Takeshi Kawazoe

Vol. 302 (2019), No. 2, 645–657

The endpoint estimates for the Kunze–Stein phenomenon associated with real rank one semisimple Lie groups and the Jacobi hypergroup were obtained by A. Ionescu and J. Liu respectively. Recently, a modified endpoint estimate was also proved for complex semisimple Lie groups by J. Liu and the author. Hence the original estimate seems not to be valid for general semisimple Lie groups with higher rank. We treat the case of SU(n,m) and obtain a modified estimate similarly to the complex case. The process using the Abel transform makes it clear why the original endpoint estimate might not be valid for general semisimple Lie groups.

Kunze-Stein phenomenon, semisimple Lie group, Abel transform, Lorentz space, Fourier multiplier
Mathematical Subject Classification 2010
Primary: 22E30
Secondary: 43A80, 43A90
Received: 27 November 2017
Revised: 3 February 2019
Accepted: 19 May 2019
Published: 27 November 2019
Takeshi Kawazoe
Department of Mathematics
Keio University SFC